# SDR DL76S020048

- Difficulty date: January 13, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N133DN
- Make and model: Boeing 767332
- Aircraft serial: 24982
- Aircraft time: 35,852 hours, 16,958 cycles
- Engine: Ge CF680A2
- Engine time: 41,591 hours, 19,429 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Gasket
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 41,591 hours, 19,429 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, X
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FAILED IN FLT ON DESCENT INTO MCO.  POM PROCEDURES FOLLOWED, ONLY ABNORMAL INDICATION WAS HIGH FUEL FLOW, COMPARED TO THE RIGHT ENGINE.  ON ARRIVAL FOUND LEFT ENGINE IDG FUEL/OIL COOLER GASKET CUT AND LEAKING.  REPLACED SAME.  FULL POWER RUN UP PER PFHB PERFORMED.  LEAK CHECK OK.
